# SDR QXEA200602601

- Difficulty date: October 1, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 12,134 hours, 8,858 cycles
- Engine: Ge CF348C1
- Engine time: 5,604 hours, 3,942 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 54011485
- Part serial: 452
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 4,677 hours, 3,246 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SFO- FLIGHT 2524, ON APPROACH RECEIVED A RIGHT COWL ANTI-ICE WARNING.  SHUTDOWN NR 2 ENGINE AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE NR 2 ENGINE COWL ANTI-ICE SHUTOFF VALVE IAW CRJ-700 AMM 30-22-01-000-801-A01, 30-22-01-710-801-A01.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
